# SDR ABXA9800706

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754473501N
- Condition: Cracked
- Location: Bs 1300-1320
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE FITTING CRACKED AT STATION 1300 - 1320 STRINGER 31L.  REPLACED FITTING IAW DC8 SRM 51-1-20D.
